# SDR R61A2022112900753

- Difficulty date: November 15, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 45,783 hours, 28,596 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Anchor Fitting
- Part number: 17085282401
- Condition: Corroded
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT ANCHOR NUT SUPP PLATE L2 DOOR, AFT GIRT BAR, AFT SUPP PLATE. R&R IAW SRM 51-41-01 & 51-41-02.
